# SDR 2008F00009

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N360SB
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885159
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR COLLAPSED AFTER LANDING BUT WHILE STILL MOVING UNDER ITS OWN POWER.
